MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 5 LEFT 1; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 5 LEFT 1; KNEE COMPONENT
Model Number KIMP514L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint will be updated once the investigation is completed.Trends will be evaluated.
 
Event or Problem Description
Allegedly the patient was revised due to instability.(right).

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 5 LEFT 1
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8679987
Report Number3010536692-2019-00815
Device Sequence Number16581469
Product Code JWH
UDI-Device IdentifierM684KIMP514L1
UDI-PublicM684KIMP514L1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIMP514L
Device Catalogue NumberKIMP514L
Device Lot Number03218219
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/30/2019
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date09/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR